# SDR CA980325027

- Difficulty date: March 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: B30012
- Condition: Damaged
- Location: Prop Hub
- Part time: 2,775 hours
- Component: Hub, Hartzl, HCB3TN3DY
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE INSIDE DIAMETER OF THE LOW STOP DAMAGED DUE TO THE IMPROPER INSTALLATION OF LOCK WIRE. THE SUBMITTER STATES THAT THIS CONDITION HAS LED TO FAILURES IN THE PAST.
